# SDR EISA99227

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD REVEALED CORROSION ON STR 24L AT BS 950.  REMOVED CORROSION AND MATERIAL LOSS OF LIMITS PER SRM 53-10-1.  FABRICATED AND INSTALLED STRINGER REPAIR PER SRM 53-10-3 AND SRM 51-30-2.    TT:  65,345:17 HOURS.  TC:  43,816.  (X)
